# SDR AWXA960251

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6545895U3
- Condition: Corroded
- Location: Bs 905
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7812 - PAE - DURING ROUTINE SCHEDULED C-7 MAINTENANCE CHECK, FOUND CORROSION ON STRINGER 27, RIGHT SPLICE BS 905.  REMOVED STRINGER SPLICE AT BS 905 AND STRINGER 27R.  FABRICATED REPAIR PARTS IAW SRM 53-10-3, FIG 1.  ALODINED, PRIMED AND INSTALLED.  (M)
